MathSciNet Relay Station
MathSciNet bibliographic data
MR1240942 16W99 (16E40 18G99)
Baez, John C. Hochschild homology in a braided tensor category. Trans. Amer. Math. Soc. 344 (1994), no. 2, 885–906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement